# SDR SIMA200717105

- Difficulty date: June 19, 2007
- Submitted: June 20, 2007
- Operation: Air carrier
- Aircraft: N667GB
- Make and model: Emb EMB-145LR
- Aircraft serial: 145784
- Aircraft time: 8,614 hours, 7,932 cycles
- System (JASC): 2760 · Drag Control System
- Part: Switch
- Part number: 8005701
- Part serial: 3649
- Condition: Failed
- Location: Zone 700
- Part time: 8,641 hours, 7,932 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: C

## Discrepancy

SPOILER FAIL MESSAGE, ABORTED TAKEOFF AT 50 KNOTS.  REMOVED AND REPLACED NOSE LANDING GEAR WEIGHT ON WHEEL SWITCH IAW EMB AMM 32-63-02.  OPERATIONAL CHECK GOOD, RETURNED AIRCRAFT TO SERVICE.
